Jump to content

pedro

Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pedro

  • Rank
    Newbie
  1. I started on Propecia about 2 weeks ago and noticed that my scalp is flaking a little bit. From my research and my dermatologist (who gave me some drops to help) I came to the resolution that it is not a side effect of the drug and should probably keep on taking it. I also noticed, or it looks like that I am loosing a little bit more hair than usual when shower/brush. I started to wash/wet the hair every other day or two days so that it does not get that much dry. Is this a good idea? I wanted to know what do you recommend and also if I should take other drugs like Avodart instead or together with Propecia. Would taking both of them make it worst? Would taking Propecia with something else help? Please advice. Thanks for your help. Pedro.
×
×
  • Create New...